Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking HCG injections. Severe stomach pain after eating strawberry muffin and yogurt. Cause of pain?

I have been taking the HCG injections for almost 3 weeks. I have 2 more days left until P3. Yesterday I cheated and ate several bites of a strawberry nut muffin with strawberry icing, as well as a white chocolate yogurt covered freeze dried strawberry that was on top of the muffin. Last night about 2:am server stomach pains woke me up. They lasted until about 5 in the morning. I was to the point of exhaustion. I have a rather high pain tolerance , but these were close to unbearable. I have had milder versions of these pains on 3 other occasions and the link I can find to them all is eating something that I shouldn t have or something that is full of perspectives. Could this be it?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  4386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum.
Thanks for calling H.C.M.Forum.
You had strawberry nut muffin, strawberry icing, white chacolate yogurt covered freeze dried strawberry icing, .
Night at2 A.M .you had severe stomach pain, lasted upto 5 A.M. you had such experiences before with such irregular diets, your doubt is whether it is same type, or related to H.C.G.injections you are taking.
It must be related to your diet only because you had the same experience before. At that time there is no relation with the injections.
Here after you should be cautious of the irregular diets. Remember that more is always bad.
If you dont get relieved of the pain consult a doctor for relief.
Wishing that it will never recur.
Best regards.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor